

Author: Calleja Renato
Publisher: IOP Publishing
ISSN: 0951-7715
Source: Nonlinearity, Vol.22, Iss.6, 2009-06, pp. : 1311-1336
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We develop fast algorithms to compute quasi-periodic equilibrium states of one-dimensional models in statistical mechanics. The models considered include as particular cases Frenkel–Kontorova models, possibly with long-range interactions, Heisenberg XY models, possibly with long-range interactions as well as problems from dynamical systems such as twist mappings and monotone recurrences. In the dynamical cases, the quasi-periodic solutions are KAM tori.The algorithms developed are highly efficient. If we discretize a quasi-periodic function using
Related content


A renormalization operator for 1D maps under quasi-periodic perturbations
Nonlinearity, Vol. 28, Iss. 4, 2015-04 ,pp. :






Quasi-periodic perturbation of unimodal maps exhibiting an attracting 3-cycle
Nonlinearity, Vol. 25, Iss. 3, 2012-03 ,pp. :


Growing 1D and Quasi-2D Unstable Manifolds of Maps
Journal of Computational Physics, Vol. 146, Iss. 1, 1998-10 ,pp. :